Alert archive / Pennsylvania / Wind Advisories in 2020

Wind Advisory 8, NWS Binghamton, NY

April 13, 20204 counties in Pennsylvania

NWS Binghamton, NY issued this wind advisory at Apr 13, 2020, 9:24 AM EDT for 4 counties in Pennsylvania. It took effect at Apr 13, 2020, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2020, 9:24 AM EDT (13:24 UTC)
In effect from
Apr 13, 2020, 2:00 PM EDT
Expired
Apr 13, 2020, 10:00 PM EDT
In force
8 hr
Issued by
NWS Binghamton, NY

Counties Lackawanna County, PA, Luzerne County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 622 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
622 m²/s²
0-3 km storm-relative helicity
1112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WWUS71 KBGM 131324
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
924 AM EDT Mon Apr 13 2020

PAZ043-044-047-072-140300-
/O.UPG.KBGM.WI.Y.0007.000000T0000Z-200414T0300Z/
/O.NEW.KBGM.WI.Y.0008.200413T1800Z-200414T0200Z/
/O.EXB.KBGM.HW.W.0001.000000T0000Z-200413T1800Z/
Wyoming-Lackawanna-Luzerne-Southern Wayne-
Including the cities of Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, and Honesdale
924 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

* WHAT...For the High Wind Warning, south winds 25 to 30 mph 
  with gusts up to 65 mph. For the Wind Advisory, west winds 15 
  to 25 mph with gusts up to 50 mph expected.

* WHERE...Wyoming, Lackawanna, Luzerne and Southern Wayne 
  counties.

* WHEN...For the High Wind Warning, until 2 PM EDT this 
  afternoon. For the Wind Advisory, from 2 PM this afternoon to 
  10 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ009-015>018-022-036-037-140200-
/O.EXT.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
and Utica
924 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern 
  Oneida, Yates, Seneca and Southern Cayuga counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds are expected this 
  afternoon and will subside this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200-
/O.EXT.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike-
Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, 
Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, 
Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, 
Equinunk, and Milford
924 AM EDT Mon Apr 13 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Pennsylvania, Southern Wayne, Bradford, 
  Susquehanna, Pike, Lackawanna, Luzerne, Wyoming and Northern 
  Wayne counties. In New York, Sullivan, Otsego, Chenango, 
  Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome and 
  Delaware counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strong this morning, then 
  weaken slightly by the late morning before increasing again in 
  the afternoon out of the southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
313 
WWUS71 KBGM 131821
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
221 PM EDT Mon Apr 13 2020

PAZ043-044-047-072-140200-
/O.EXP.KBGM.HW.W.0001.000000T0000Z-200413T1800Z/
/O.CON.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/
Wyoming-Lackawanna-Luzerne-Southern Wayne-
Including the cities of Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, and Honesdale
221 PM EDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 mph with gusts up to 60 mph.

* WHERE...Wyoming, Lackawanna, Luzerne and Southern Wayne 
  counties.

* WHEN...from 2 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ009-015>018-022-036-037-140200-
/O.CON.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
and Utica
221 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern 
  Oneida, Yates, Seneca and Southern Cayuga counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds are expected this 
  afternoon and will subside this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200-
/O.CON.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike-
Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, 
Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, 
Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, 
Equinunk, and Milford
221 PM EDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Pennsylvania, Southern Wayne, Bradford, 
  Susquehanna, Pike, Lackawanna, Luzerne, Wyoming and Northern 
  Wayne counties. In New York, Sullivan, Otsego, Chenango, 
  Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome and 
  Delaware counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strong this morning, then 
  weaken slightly by the late morning before increasing again in 
  the afternoon out of the southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
279 
WWUS71 KBGM 132200
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
600 PM EDT Mon Apr 13 2020

NYZ009-015>018-022-036-037-140200-
/O.CON.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
and Utica
600 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 20 to 35 mph with gusts up to 55 mph. 
  Isolated gusts up to 60 mph in exposed locations.

* WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern 
  Oneida, Yates, Seneca and Southern Cayuga counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds are expected through 8 PM,
  then slowly diminishing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

PAZ043-044-047-072-140200-
/O.CON.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/
Wyoming-Lackawanna-Luzerne-Southern Wayne-
Including the cities of Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, and Honesdale
600 PM EDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Southern Wayne, Lackawanna, Luzerne and Wyoming 
  counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds are expected through 8 PM,
  then slowly diminishing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200-
/O.CON.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike-
Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, 
Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, 
Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, 
Equinunk, and Milford
600 PM EDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...In Pennsylvania, Bradford, Susquehanna, Pike and 
  Northern Wayne counties. In New York, Sullivan, Otsego, 
  Chenango, Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome 
  and Delaware counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds are expected through 8 PM,
  then slowly diminishing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
756 
WWUS71 KBGM 140134
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
934 PM EDT Mon Apr 13 2020

NYZ009-015>018-022-036-037-140245-
/O.EXP.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
and Utica
934 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING...

Winds will continue to gradually diminish overnight. Still a
little breezy with west winds 15 to 25 mph gusting up to 40 mph
before midnight. Then, west winds 10 to 20 mph after midnight.

$$

PAZ043-044-047-072-140245-
/O.EXP.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/
Wyoming-Lackawanna-Luzerne-Southern Wayne-
Including the cities of Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, and Honesdale
934 PM EDT Mon Apr 13 2020

...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Winds will continue to gradually diminish overnight. Still a
little breezy with west winds 10 to 20 mph gusting up to 35 mph 
before midnight. Then, west winds 8 to 15 mph after midnight.

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-048-140245-
/O.EXP.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike-
Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, 
Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, 
Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, 
Equinunk, and Milford
934 PM EDT Mon Apr 13 2020

...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Winds will continue to gradually diminish overnight. Still a
little breezy with west winds 10 to 20 mph gusting up to 35 mph 
before midnight. Then, west winds 8 to 15 mph after midnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 13, 6:51 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 13, 6:51 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
651 AM EDT Mon Apr 13 2020

.SYNOPSIS...
Strong winds and steady rain showers this morning with a chance
of thunderstorms in the afternoon. A weak ridge of high
pressure builds into the region tonight and Tuesday with fair
and cooler weather. A cool and active pattern is expected
through the rest of the week with daytime rain showers and
overnight snow showers.

&&

.NEAR TERM /THROUGH TUESDAY/...
430 am update...
Main concerns in the near term remain relatively unchanged with
the primary focus remaining centered around the strong winds
and the potential for strong to severe thunderstorms this
afternoon. Will also need to keep an eye on the potential for
heavy rain leading to localized flooding issues...especially in
ne PA and the southern Catskills.

Strengthening surface low moving into the central Great Lakes
this morning with a broad warm sector continuing to lift north
across much of the Northeast US. The initial area of stratiform
rain is currently lifting north across central NY and ne
PA...with some indication of drying being seen on composite
regional radar through central PA. There will be a second, more
robust batch of rain showers, which is currently causing
flooding issues across VA and the Carolinas, that will move newd
through ern PA/NJ and sern NY later this morning. The rain from
this morning that is currently ending has produced generally
less than a tenth of an inch...and up to a quarter inch amts in
isolated elevated locations of PA. The rain later this morning
should be heavier with amounts ranging from a quarter up to 1
inch.

We are still expecting winds to continue to increase this
morning out of the southeast as a strong corridor of 40-50 mph
winds moves north into the area. Sustained widespread winds will
remain in the 20-25 mph range this morning with gusts 40-50 mph
at times through 12 pm. This winds will subside slightly late
this morning and into the early afternoon before increasing
again this afternoon out of the southwest. Winds may be slightly
stronger along from nrn edge of the Allegheny plateau across
the Finger Lakes and into the wrn Mohawk Valley from the mid
afternoon into the evening. Expect winds 25 to 35 mph and gusts
has high as 60 mph at times in this area. Other locations to the
south and southeast will continue to see weakening winds
through the afternoon...generally 20 to 30 mph and gusts to 40
mph. Winds across the entire region will subside below 30 mph
later this evening and through the overnight hours.

There is a chance of thunderstorms...some strong to
severe...late this morning and into the afternoon. This threat
remains relatively unchanged as a narrow corridor of instability
is forecast to develop within a very strong dynamic and highly
sheared environment. The upper level support continues with a
potent upper s/w rotating newd through and much of the region
within an area of a weak coupled jet. There still remains some
uncertainty with respect to the formation of this instability
axis. Much of the instability will be elevated through the day,
but if some clearing occurs and convection rooted above the
boundary layer can become surface based, the threat for damaging
winds mixing down the surface, small hail and even a few
tornadoes will increase. There may also be local heavy rain,
which when combined with the rain from this morning may create
flooding issues much quicker. Much of the convection will be
relatively shallow and the storm mode will likely be mostly
linear with small broken line segments. Small brief spin up
tornadoes are possible and will likely be very difficult to see
coming. Be mindful of your surroundings today and monitor the
rapidly changing weather conditions into the afternoon.

Temperatures will be quite warm today with highs topping out in
the mid to upper 60s. These warm conditions will be short-
lived though with temperatures falling back into the lower to
mid 30s tonight and only into the 40s near 50 on Tuesday. A few
isolated rain and/or snow showers are possible late tonight
behind the front...mainly in the Finger Lakes into
Oneida/Madison County. No significant precip expected during
this time. Weather conditions on Tuesday will be dry and on the
cooler side. Weak high pressure and a very dry air mass will be
situated within a cold westerly flow pattern. Winds may still be
on the breezy side Tuesday...10 to 20 mph, gusting to 25
mph...through the day.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
430 am update...
Period features a broad, flat trough over the Great Lakes.
Upper flow over the area is out of the southwest as we are under
the east side of the upper trough while the surface flow is
mostly northwest. This trough will keep any significant storms
well to the south. A short wave and weak surface trough pass
southeast possibly setting off some rain and snow showers in
NEPA mainly late Tuesday night. A coating of snow is possible
across the higher terrain of the northern Poconos where
temperatures will be in the mid 30s. Further north lows 25 to
30.

On Wednesday, another wave goes through with a chance of more
light rain and snow showers mostly in the afternoon when highs
are in the 40s. Another wave goes through Thursday afternoon
with another chance of rain and snow showers. Temperatures are
very similar.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
430 am update...
The broad upper level trough at this time has moved over the
northeast US on Friday. Models not agreeing on the details of
the weak fast moving systems. The models have some form of a
storm that moves east through the Ohio Valley and PA Friday
afternoon and evening. Again a mix of rain and snow. ECMWF is
now the outlier with a storm on Saturday. For now continued
close to NBM and a dry forecast with highs slightly warmer with
highs in the mid and upper 40s.

Sunday showing a change in the weather with warmer and wetter
weather ahead of a cold front Sunday night. Most of the
precipitation would be rain with temperatures in the 50s.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Initial batch of rain has mostly lifted north out of the area as
of 7 am. However, a heavier area of rain is moving in from the
south and will impact mainly KAVP this morning and possibly
brush KBGM with some moderate to heavy rain and MVFR vsbys for a
couple hours. Ceilings generally fuel alternate req to low-end
VFR through the rest of the morning, lifting slightly in the
afternoon with a chance for thunderstorms between 16-21Z.

Very strong winds in the low levels ongoing and will continue
through the rest of the day with maybe a slight reprieve late
morning/early afternoon. South to southeast winds 20-30 kts
with gusts to 40-45 kts veering to the southwest in the
afternoon. Significant low level wind shear will continue
across all terminals until about 18Z.

Flight restrictions improve to VFR and winds diminish after 00Z
Tuesday. Should see sustained w/nw winds around 15-20 kt and
gusts 20-30kt through 06Z...then becoming 10 to 20 kt south of
KELM/KBGM after 06Z.

Outlook...

Tuesday...Restrictions possible in rain and snow showers mainly
south of KITH.

Wednesday and Thursday...Generally VFR.

Friday...Restrictions possible in rain and snow showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 PM EDT this evening for PAZ038>040-043-
     044-047-048-072.
NY...Wind Advisory until 11 PM EDT this evening for NYZ023>025-
     044>046-055>057-062.
     High Wind Warning until 11 PM EDT this evening for NYZ009-
     015>018-022-036-037.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...BJT/HLC
Hazardous weather outlook, Apr 13, 3:51 AM EDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
351 AM EDT Mon Apr 13 2020

NYZ009-015>018-022-036-037-140800-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
351 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

In addition, there is a chance for strong to severe thunderstorms
this afternoon. Any thunderstorm that forms could produce damaging
winds, and small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local and state
guidelines.

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-140800-
Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
351 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, there is a chance for strong to severe thunderstorms
this afternoon. Any thunderstorm that forms could produce damaging
winds, and small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local and state
guidelines.

In the hours before

Local storm report, Apr 13, 8:21 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M51 MPH          LUZERNE            PA   MESONET

0314 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M51 MPH          LUZERNE            PA   MESONET

0357 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M55 MPH          LUZERNE            PA   MESONET

0545 AM     NON-TSTM WND GST SCIPIO CENTER           42.76N  76.53W
04/13/2020  M54 MPH          CAYUGA             NY   NYSM

0608 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M59 MPH          LUZERNE            PA   MESONET

0608 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M50 MPH          LACKAWANNA         PA   MESONET

0615 AM     NON-TSTM WND GST TULLY                   42.79N  76.12W
04/13/2020  M50 MPH          ONONDAGA           NY   NYSM

0635 AM     NON-TSTM WND GST HANOVER TOWNSHIP        41.18N  75.87W
04/13/2020  M65 MPH          LUZERNE            PA   MESONET

0700 AM     NON-TSTM WND GST I-380 N B @ EXIT 20 DAL 41.31N  75.55W
04/13/2020  M51 MPH          LACKAWANNA         PA   MESOWEST

0709 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M59 MPH          LACKAWANNA         PA   MESONET

0710 AM     NON-TSTM WND GST TULLY                   42.79N  76.12W
04/13/2020  M53 MPH          ONONDAGA           NY   NYSM

0714 AM     NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N  75.72W
04/13/2020  M58 MPH          LUZERNE            PA   ASOS

0729 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M61 MPH          LACKAWANNA         PA   MESONET

0759 AM     NON-TSTM WND GST MOOSIC                  41.37N  75.68W
04/13/2020  M62 MPH          LACKAWANNA         PA   MESONET

&&

MPK

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:56 PM EDTSpecial Weather StatementBGMPike49 min
Apr 13, 2:13 PM EDTSpecial Weather StatementBGMBradford47 min
Apr 13, 2:41 PM EDTSevere Thunderstorm WarningBGMBradford49 min
Apr 13, 3:10 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming43 min
Apr 13, 3:50 PM EDTAreal Flood AdvisoryBGMLackawanna, Wayne115 min
Apr 13, 3:51 PM EDTSpecial Weather StatementBGMSusquehanna, Wayne54 min

Nearby

Wind Advisories in Pennsylvania, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.